# SDR SWAA2012092007795

- Difficulty date: September 5, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 29,093 hours, 16,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A8340
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT LOWER SILL PLATE PUNCTURED.  REMOVED AND REPLACED WEB IAW SRM AND BAC DWG.
